Volume 95, (2014)

Research Article

Eccentric connectivity index of composite graphs

Došlic, Tomislav; Saheli, Mahboubeh

Util. Math. 95, 3-22 (2014).

Research Article

The hyper-Wiener index of graphs with given bipartition

Feng, Lihua; Liu, Weijun; Yu, Guihai; Li, Shudong

Util. Math. 95, 23-32 (2014).

Research Article

Refining overlined parts in overpartitions via residue classes: bijections, generating functions, and congruences

Munagi, Augustine O.; Sellers, James A.

Util. Math. 95, 33-49 (2014).

Research Article

Feedback number of (n,k)-star graphs

Xu, Xirong; Wang, Baocai; Wang, Jian; Zhang, Yong; Yang, Yuansheng

Util. Math. 95, 51-63 (2014).

Research Article

Summation and product formulae on trigonometric functions

Wei, Chuanan; Gong, Dianxuan

Util. Math. 95, 65-71 (2014).

Research Article

Magic coverings and the Kronecker product

López, S. C.; Muntaner-Batle, F. A.; Rius-Font, M.

Util. Math. 95, 73-84 (2014).

Research Article

q-Apostol-Bernoulli polynomials and q-power sums

Luo, Qiu-Ming

Util. Math. 95, 85-95 (2014).

Research Article

New classes of convex polytopes with constant metric dimension

Imran, Muhammad; Baig, A. Q.; Bokhary, S. A.; Baskoro, E. T.

Util. Math. 95, 97-111 (2014).

Research Article

Kirchhoff indices of Spiro and polyphenyl hexagonal chains

Deng, Hanyuan; Tang, Zikai

Util. Math. 95, 113-128 (2014).

Research Article

The nine smallest hyper-Wiener indices of trees and the eight smallest hyper-Wiener (Wiener) indices of unicyclic graphs

Liu, Muhuo; Liu, Bolian

Util. Math. 95, 129-139 (2014).

Research Article

Further Rogers-Ramanujan identities for n-color partitions

Goyal, M.; Agarwal, A. K.

Util. Math. 95, 141-148 (2014).

Research Article

The degree Kirchhoff index of fully loaded unicyclic graphs and cacti

Feng, Lihua; Liu, Weijun; Yu, Guihai; Li, Shudong

Util. Math. 95, 149-159 (2014).

Research Article

On \(k\)-graceful digraphs

Hegde, S. M.; Shivarajkumar

Util. Math. 95, 161-173 (2014).

Research Article

\(q\)-analogue of a kind of binomial coefficient identity

Zhang, Zhizheng; Jia, Zeya

Util. Math. 95, 175-188 (2014).

Research Article

\(k\)-tuple total domatic number of a graph

Sheikholeslami, S. M.; Volkmann, L.

Util. Math. 95, 189-197 (2014).

Research Article

Linear coloring of graphs without 4-cycles and embeddable in a surface of nonnegative Euler characteristic

Wang, Weifan; Wang, Yiqiao; Sun, Haina

Util. Math. 95, 199-213 (2014).

Research Article

Neighborhood conditions for the existence of fractional k-factors with prescribed properties

Zhou, Sizhong; Ye, Hui; Liu, Hongxia

Util. Math. 95, 215-233 (2014).

Research Article

Global stability of an economic model

El-Metwally, H.; Yalcinkaya, İbrahim; Cinar, Cengiz

Util. Math. 95, 235-244 (2014).

Research Article

2-designs and codes from certain 2-transitive simple groups

Moori, Jamshid; Radohery, Randriafanomezantsoa

Util. Math. 95, 245-262 (2014).

Research Article

Total domination value in graphs

Kang, Cong X.

Util. Math. 95, 263-279 (2014).

Research Article

On revised Szeged index of graphs

Shabani, Hossein; Ashrafi, Ali Reza; Gutman, Ivan

Util. Math. 95, 281-288 (2014).

Research Article

The geodetic, hull, and Steiner numbers of powers of paths

AbuGhneim, Omar A.; Al-Khamaiseh, Basem; Al-Ezeh, Hasan

Util. Math. 95, 289-294 (2014).

Research Article

The crossing number of join product of a special graph on six vertices

Li, Liping; Cai, Junliang

Util. Math. 95, 295-306 (2014).

Research Article

Some congruences involving numbers \(B_{p,k−d}\)

Ömür, Neşe; Koparal, Sibel

Util. Math. 95, 307-317 (2014).

Research Article

Vertex-distinguishing I-total colorings of graphs

Chen, Xiang’en; Li, Ze-peng

Util. Math. 95, 319-327 (2014).

Research Article

The cost of edge failure with respect to secure graph domination

Burger, A. P.; de Villiers, A. P.; van Vuuren, J. H.

Util. Math. 95, 329-339 (2014).

Research Article

Vertex distinguishing edge coloring of graphs with \(\delta = \Delta \geq \frac{n}{3}^1\)

Zhang, Fuxiang; Cai, Jiansheng; Zhang, Weimei

Util. Math. 95, 341-347 (2014).

Research Article

On (a,d)-antimagic labelings of generalized Petersen graphs P(n,5)

Feng, Wei; Hong, Xia; Yang, Yuansheng; Jirimutu

Util. Math. 95, 349-356 (2014).

Research Article

2-modular codes admitting the simple group \(L_{3}(4)\) as an automorphism group

Chikamai, L.; Rodrigues, B. G.

Util. Math. 95, 357-399 (2014).

E-mail Alert

Add your e-mail address to receive upcoming issues of Utilitas Mathematica

Call for papers

Special issue: Dynamical systems and differential equations in applied sciences
Guest editors: Renhai Wang, Mirelson Martins Freitas, Nguyen Huy Tuan
Submission deadline: 03 January 2026

Special Issues

The Combinatorial Press Editorial Office routinely extends invitations to scholars for the guest editing of Special Issues, focusing on topics of interest to the scientific community.